• We have just changed our forum software and are still tweaking things. You can log in using your existing user name and password. If you spot any problems please let us know by posting in the Feedback and suggestions section of the forum.

    Watch this short film to find out how to use the new forum!

I have never received a diagnosis

L

Laurah93

New member
Joined
Feb 14, 2019
Messages
1
Location
Dorset
#1
For 16 years I've suffered from the following episodes: I could be sat at home, very calm and very happy. Suddenly I will lose all sense of reality. As if everything around me isn't real. I will then start to violently scream, run around, become incredibly violent, hit and punch. Sometimes I will lose control of my bowel and bladder. These episodes last 15 minutes.
I have been told these are anxiety attacks, but they do not match with the description of a panic attack, and there is never any trigger. In 16 years I have never found anyone with this issue or any description of what's wrong with me. Can anyone shed any light?
Apart from these episodes I am a confident woman with a full time job, with no other signs of mental health issues
I've just been to the doctors for the 100th time who now believe I have epilepsy...
 
Hopeful313

Hopeful313

Well-known member
Joined
Jan 12, 2019
Messages
287
Location
Minnesota, USA
#2
Hi and welcome to the forum.

I am sorry that you’re dealing with such a condition.
That’s no way an anxiety attack. It could be one of 2. Either disassociation or derealization. This only guessing. Either way, seeing a mental health professional is very important to get a proper diagnosis.

I am surprised that your doctor believes you have epilepsy. Isn’t epilepsy a type of seizure? I’ve never herd of any case of violence of people with epilepsy.

I hope you feel better soon.
 
NWiddi

NWiddi

Well-known member
Joined
May 6, 2017
Messages
228
Location
Sheffiield
#3
Suddenly I will lose all sense of reality
It could be a rush of Dimethyltryptamine (DMT) produced by your Pineal gland which is like psilocybin which is in magic mushrooms or LSD, I know I lost all sense of reality when it happened to me, in short you were tripping off your own body chemicals.

To counter this you'll need anti-psychotics (Dopamine Reuptake Inhibitors) which should stop it happening in the future.